# SDR CALA2024032200836

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 63,315 hours, 26,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1672 FAILS OPERATIONAL CHECK.   REPLACED NEW BATTERY PACK M1672 IAW AMM 33-51-06-960-805, TEST GOOD.
